# SDR FDKA200608217

- Difficulty date: August 21, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 14,158 hours, 12,803 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6135 RDU. EMERGENCY EXIT LIGHT UNDER COCKPIT DOOR INOP. MX SECURED LIGHT.
